# SDR SIMA20170116001

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 32,547 hours, 29,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8533
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT WILL NOT STAY ON WHEN IN USE.  R & R THE FLASHLIGHT IAW AMM 33-51-01 STEPS (2)(A)(B)(C)(E) OF FUNTIONAL CK. OP CHECKED GOOD.
